# SDR AALA202203152265

- Difficulty date: January 31, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 78,664 hours, 30,939 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Part number: D5311117600000
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK RIGHT HAND SLIDING WINDOW HANDLE CRACKED. REPLACED HANDLE PER AMM 56-12-12.
